Most of the One-Parametric Linear Optimization Problems are Regular
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 401
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a18,
author = {Darinka D. Pateva},
title = {Most of the {One-Parametric} {Linear} {Optimization} {Problems} are {Regular}},
journal = {Mathematica balkanica},
pages = {401},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a18/}
}
Darinka D. Pateva. Most of the One-Parametric Linear Optimization Problems are Regular. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 401. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a18/